教師資料查詢 | 類別: 期刊論文 | 教師: 王凱立 KAI-LI WANG (瀏覽個人網頁)

標題:A flexible parametric GARCH model with an application to exchange rates
學年
學期
出版(發表)日期2001/07/01
作品名稱A flexible parametric GARCH model with an application to exchange rates
作品名稱(其他語言)
著者王凱立; Wang, Kai-li; Fawson, Christopher; Barrett, Christopher B.; McDonald, James B.
單位淡江大學國際貿易學系暨國際企業研究所
出版者John Wiley & Sons
著錄名稱、卷期、頁數Journal of applied econometrics 16(4), pp.521-536
摘要Many asset prices, including exchange rates, exhibit periods of stability punctuated by infrequent, substantial, often one-sided adjustments. Statistically, this generates empirical distributions of exchange rate changes that exhibit high peaks, long tails, and skewness. This paper introduces a GARCH model, with a flexible parametric error distribution based on the exponential generalized beta (EGB) family of distributions. Applied to daily US dollar exchange rate data for six major currencies, evidence based on a comparison of actual and predicted higher-order moments and goodness-of-fit tests favours the GARCH-EGB2 model over more conventional GARCH-t and EGARCH-t model alternatives, particularly for exchange rate data characterized by skewness.
關鍵字
語言英文
ISSN0883-7252
期刊性質國外
收錄於
產學合作
通訊作者
審稿制度
國別英國
公開徵稿
出版型式,紙本
相關連結
SDGs
Google+ 推薦功能,讓全世界都能看到您的推薦!